How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

A rash no doctor can explain but it is patchy and is random

Customer Question

a rash no doctor can explain but it is patchy and is random on the body it gets red and swells and just a few blister and is itchy I get an antibiotic Keflex and take that for a month it heals but leaves the spots discolored lately it has been only taking a few days to reoccur after stopping the antibiotic usually takes 8 weeks for my skin to heal it is getting worse each time this happens and this has gone on for 6 years
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: have had one biopsy done and it came back as healing skin had several blood tests done for STDS but all negative other blood test come back negative for whatever else they tested for
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. David replied 4 months ago.

This is Dr. David

you could have very sensitive skin with reactive skin which can cause eczema type patchy rashes which can get red and swells and can calm down with steroid or antibiotic therapy.

this doesn't sound like an STD.

can you upload a clear jpg photo of your skin rash?

Related Medical Questions